# SDR UIEA2020061871304

- Difficulty date: June 17, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,192 hours, 19,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Part serial: 41427
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE R1 DOOR EMERGENCY POWER BATTERY PACK IAW AMM 33-51-07.  FOUND WIRES CHAFING IN HARNESS LOCATED IN CEILING, REPAIRED IAW SWPM. OPERATIONAL CHECKED NORMAL.
